Alert archive / Mississippi / Tornado Warnings in 2006

Tornado Warning 52, NWS Jackson, MS

April 8, 2006Noxubee County, Mississippi

NWS Jackson, MS issued this tornado warning at Apr 8, 2006, 12:01 AM CDT for Noxubee County, Mississippi. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 8, 2006, 12:01 AM CDT (05:01 UTC)
Expired
Apr 8, 2006, 12:45 AM CDT
In force
44 min
Issued by
NWS Jackson, MS
Area
Counties, with a storm outline in the text

County Noxubee County, MS

The radar

The Columbus AFB radar (KGWX), 83 km from the middle of the area, began a volume at 05:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 7, 7:28 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 5.0 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2006-04-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 824 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2006-04-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 135 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
824 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
1726 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
135 m²/s²
0-3 km storm-relative helicity
287 m²/s²
Significant tornado parameter
0.3
Supercell composite
4.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KJAN 080505
TORJAN
MSC103-080545-
/O.NEW.KJAN.TO.W.0052.060408T0501Z-060408T0545Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSON MS
1201 AM CDT SAT APR 8 2006

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHERN NOXUBEE COUNTY IN EAST CENTRAL MISSISSIPPI

* UNTIL 1245 AM CDT

* AT 1201 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  A LINE OF SEVERE THUNDERSTORMS MOVING INTO NORTHERN NOXUBEE        
  COUNTY. THE STORMS EXTEND FROM 13 MILES WEST OF BROOKSVILLE        
  EASTWARD INTO SOUTHEAST LOWNDES COUNTY...AND ARE MOVING SOUTHEAST  
  AT 35 MPH. THE STORMS ARE ALL CAPABLE OF PRODUCING TORNADOES...SO  
  ALL RESIDENTS IN NORTHERN NOXUBEE COUNTY...INCLUDING BROOKSVILLE   
  AND MACON...SHOULD TAKE SAFE SHELTER.
 
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3328 8881 3300 8881 3309 8832 3328 8831

$$

EEC
1 follow-up statement
000 
WWUS54 KJAN 080526
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1225 AM CDT SAT APR 8 2006

MSC103-080545-
/O.CON.KJAN.TO.W.0052.000000T0000Z-060408T0545Z/
NOXUBEE MS-
1225 AM CDT SAT APR 8 2006

...A TORNADO WARNING CONTINUES UNTIL 1245 AM CDT FOR NOXUBEE
COUNTY...

AT 1223 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR MACON...OR ABOUT
22 MILES SOUTH OF GOLDEN TRIANGLE AIRPORT...MOVING SOUTHEAST AT 35
MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SHUQUALAK AND PRAIRIE POINT.

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING GOLF 
BALL SIZE HAIL AND DAMAGING STRAIGHT LINE WINDS.

LAT...LON 3328 8881 3296 8880 3296 8835 3328 8831

$$

CAB

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Apr 7, 9:43 PM CDT, 2 hours 18 minutes earlier.

Area forecast discussion, Apr 7, 9:43 PM CDT, 2 hours 18 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
943 PM CDT FRI APR 7 2006

.DISCUSSION...
VOLATILE SITUATION CONTINUES. INITIAL ROUND OF TORNADIC SUPERCELLS WITH
VERY LARGE HAIL HAS SHIFT NORTHEAST OF CWA. A SQUALL LINE THAT
INITIATED ALONG DRYLINE NOW IS CROSSING NORTHWEST PART OF CWA BUT HAS
NOT YET BUILT SOUTH OF INTERSTATE 20. MEANWHILE...STRONG DYNAMICS ARE
APPROACHING FROM THE NORTHWEST WITH WELL DEFINED COLD FRONT NOW
CROSSING KSHV. THIS WILL LIKELY CATCH UP WITH THE DRYLINE STORMS AT
SOME POINT AND WE SHOULD SEE LINE BUILD SOUTH WITH TIME TONIGHT.
EXACTLY WHEN THIS SOUTHWARD BUILDING OCCURS IS UP TO DEBATE BUT
PROBABLY SHOULD OCCUR BEFORE THE LINE GETS PAST INTERSTATE 55 IN THE
JACKSON AREA.

SUFFICIENT SHEAR FOR SUPERCELLS AND TORNADOES WILL CONTINUE
OVERNIGHT. DEEP MIXING FROM THE DAYTIME THAT SENT DEWPOINTS TO AROUND
60 IN THE WARM SECTOR HAS RELAXED AFTER DARK AND THE MIDDLE 60S ARE
STARTING TO RETURN NORTH TO INTERSTATE 20.

ALWAYS DIFFICULT TO CALL...BUT THERE IS A CHANCE THAT WE BREAK BACK
INTO A LINE OF SUPERCELLS AS NOCTURNAL JET KICKS IN AND LOW LEVEL
SHEAR INCREASES. REGARDLESS OF WHETHER TORNADO THREAT
INCREASES...VERY LARGE HAIL AND DAMAGING WIND GUSTS WILL CONTINUE
MUCH OF THE NIGHT WITH LINE GIVEN STEEP LAPSE RATES.

&&

.AVIATION...
OUTSIDE OF SQUALL LINE COMING THROUGH WITH POTENTIAL FOR HIGH WINDS
AND HAIL AND BRIEFING IFR CONDITIONS...SHOULD BE VFR MOST OF THE
PERIOD. STORMS SHOULD CLEAR KGLH AND KGWO BY 06Z...KJAN AROUND
09Z...AND KHBG AND KMEI AROUND 11Z.

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       62  70  43  71 / 100   7   0   0
MERIDIAN      63  74  41  74 / 100  13   0   0
VICKSBURG     61  69  44  71 / 100   5   0   0
HATTIESBURG   67  75  44  75 /  70  13   0   0
NATCHEZ       61  70  44  71 /  70   3   0   0
GREENVILLE    59  65  40  68 / 100   0   0   0
GREENWOOD     60  65  40  70 / 100   3   0   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

CRAVEN/11
Hazardous weather outlook, Apr 7, 10:37 PM CDT, 1 hour 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
1037 PM CDT FRI APR 07 2006

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
090337-
ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW-
CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL-
FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS-
ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR-
LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA-
MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE-
OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER-
TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO-
1037 PM CDT FRI APR 07 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS

.DAY ONE...TONIGHT AND SUNDAY...

...THUNDERSTORMS...
AN INTENSE DISTURBANCE MOVING INTO THE MISSISSIPPI VALLEY HAS SET
THE STAGE FOR A SEVERE WEATHER OUTBREAK FOR THE REMAINDER OF THE
NIGHT. THE MAIN CONCERNS WILL BE GOLF BALL SIZE HAIL...DAMAGING
WINDS AND ISOLATED TORNADOES. SEVERE THUNDERSTORMS WILL BE
POSSIBLE FOR THE ENTIRE OUTLOOK AREA...HOWEVER LOCATIONS ALONG A
LINE FROM RAYVILLE LOUISIANA...TO YAZOO CITY TO GOLDEN TRIANGLE
ARE IN A MORE FAVORABLE POSITION FOR TORNADO DEVELOPMENT FOR
MAINLY BEFORE MIDNIGHT.
ISOLATED SEVERE STORMS IS EXPECTED ACROSS EXTREME NORTHWEST
MISSISSIPPI AND SOUTHEAST ARKANSAS. ISOLATED SEVERE STORMS ARE
ALSO EXPECT FROM JONESVILLE LOUISIANA EASTWARD TO BROOKHAVEN AND
LAUREL. SCATTERED SEVERE STORMS ARE EXPECTED JUST SOUTH OF
INTERSTATE 20 FROM WINNSBORO LOUISIANA TO DLO TO QUITMAN.

STRONG THUNDERSTORMS LATE THIS EVENING WERE CONTINUING FROM
NORTHEAST LOUISIANA...SOUTHEAST ARKANSAS THROUGH THE NORTHWEST
MISSISSIPPI DELTA. THIS WAS CONTINUING AHEAD AN APPROACHING COLD
FRONT...WHICH
EXTENDED FROM EASTERN ARKANSAS THROUGH NORTHWEST LOUISIANA. THE
AXIS OF INSTABILITY WAS STILL PREVALENT OVER THE REGION AHEAD OF
THE
THUNDERSTORMS.	SUPERCELLS WILL CONTINUE TO DEVELOP AND TRACK
EAST AND NORTHEAST THROUGH THE REGION. GOLFBALL HAIL...DAMAGING
WINDS AND ISOLATED TORNADOES WILL BE POSSIBLE WITH ANY STORM.

THE PRIMARY CONCERN WITH THIS STORM SYSTEM WILL BE ISOLATED
TORNADOES...GOLF BALL SIZE HAIL AND DAMAGING WINDS.

AS THE COLD FRONT PUSHES THROUGH THE REGION AFTER MIDNIGHT...A
LINE OF STORMS WILL LIKELY DEVELOP ALONG AND AHEAD OF THE COLD
FRONT. AS THE LINE OF STORMS SWINGS THROUGH CENTRAL
MISSISSIPPI...MORE LARGE HAIL...DAMAGING WINDS AND ISOLATED
TORNADOES WILL BE POSSIBLE.

EVERYONE IS STRONGLY ENCOURAGED TO MONITOR THE LATEST FORECASTS
AND STATEMENTS ON THIS STRONG STORM SYSTEM.

...FLOODING...
THERE IS A RISK OF FLASH FLOODING AND HEAVY RAIN THIS EVENING
ACROSS THE OUTLOOK AREA. PLENTY OF MOISTURE IS FLOW INTO THE
REGION. ANY THUNDERSTORMS THAT DEVELOP WILL BE CAPABLE OF
PRODUCING HEAVY RAINFALL IN SHORT PERIOD OF TIME. IN
ADDITION...SHOWERS AND THUNDERSTORMS MOVING OVER THE SAME AREAS
MAY LEAD TO PONDING OF WATER ON ROADWAYS AND OTHER LOW LYING
AREAS. FLASH FLOODING WILL BE POSSIBLE FOR THE ENTIRE
AREA...HOWEVER STORMS TRACKING ACROSS THE SAME AREAS IS MORE
LIKELY FOR NORTHEAST MISSISSIPPI.

.DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH SATURDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER
OPERATIONS WILL BE NEEDED THROUGH TONIGHT.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Local storm report, Apr 7, 10:32 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1032 PM CDT FRI APR 07 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     HAIL             GREENWOOD               33.52N 90.19W
04/07/2006  M1.25 INCH       LEFLORE            MS   EMERGENCY MNGR

            QUARTER TO HALF DOLLAR SIZED HAIL ON THE NORTH SIDE OF
            GREENWOOD AND IN THE SHELLMOUND COMMUNITY.

&&

AEG
Local storm report, Apr 7, 10:39 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
1039 PM CDT FRI APR 07 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0442 PM     HAIL             5 N DREW                33.88N 90.53W
04/07/2006  E1.75 INCH       SUNFLOWER          MS   EMERGENCY MNGR

            25 HOMES SUFFERED MAJOR ROOF DAMAGE AND HAD WINDOWS
            BUSTED OUT IN THE PARCHMAN AND DREW AREAS DUE TO
            WIDESPREAD GOLF BALL SIZED HAIL.

0545 PM     TSTM WND DMG     INVERNESS               33.35N 90.59W
04/07/2006                   SUNFLOWER          MS   EMERGENCY MNGR

            WAREHOUSE HEAVILY DAMAGED. POSSIBLE TORNADO.

0545 PM     HAIL             INVERNESS               33.35N 90.59W
04/07/2006  E2.00 INCH       SUNFLOWER          MS   EMERGENCY MNGR

0955 PM     TORNADO          2 N INDIANOLA           33.48N 90.64W
04/07/2006                   SUNFLOWER          MS   EMERGENCY MNGR

            SPOTTERS TRACKED A LARGE TORNADO FROM 2 MILES NORTH OF
            INDIANOLA EAST TO NW OF MOORHEAD. TREES WERE BLOWN DOWN
            ACROSS A ROAD BY THE TORNADO. SPOTTERS ALSO REPORTED
            OBSERVING TRANSFORMERS BLOWING.

&&

AEG
Local storm report, Apr 7, 10:43 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE JACKSON MS
1043 PM CDT FRI APR 07 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0348 PM     TSTM WND DMG     15 WSW HOLLANDALE       33.09N 91.09W
04/07/2006                   WASHINGTON         MS   EMERGENCY MNGR

            TREE REPORTED DOWN ACROSS HWY 1 SOUTH ABOUT 1 MILE NORTH
            OF CHATHAM.

0350 PM     HAIL             5 W HOLLANDALE          33.17N 90.94W
04/07/2006  E1.75 INCH       WASHINGTON         MS   PUBLIC

            HALF DOLLAR TO GOLF BALL SIZED HAIL REPORTED ABOUT 5
            MILES WEST OF HOLLANDALE.

0351 PM     HAIL             3 W HOLLANDALE          33.17N 90.91W
04/07/2006  E1.25 INCH       WASHINGTON         MS   EMERGENCY MNGR

            HALF DOLLAR SIZED HAIL REPORTED AT LEROY PERCY STATE
            PARK.

0357 PM     HAIL             3 SW ARCOLA             33.24N 90.92W
04/07/2006  E1.25 INCH       WASHINGTON         MS   EMERGENCY MNGR

            HALF DOLLAR HAIL APPROXIMATELY 3 MILES SOUTHWEST OF
            ARCOLA.

0357 PM     HAIL             GREENVILLE              33.39N 91.05W
04/07/2006  E0.50 INCH       WASHINGTON         MS   EMERGENCY MNGR

            DIME SIZED HAIL REPORTED IN GREENVILLE.

0400 PM     FUNNEL CLOUD     HOLLANDALE              33.17N 90.85W
04/07/2006                   WASHINGTON         MS   PUBLIC

            WALL CLOUD REPORTED OVER HOLLANDALE.

0400 PM     HAIL             GREENVILLE              33.39N 91.05W
04/07/2006  E1.00 INCH       WASHINGTON         MS   EMERGENCY MNGR

            HAIL UP TO THE SIZE OF QUARTERS REPORTED IN GREENVILLE.

0400 PM     FUNNEL CLOUD     2 N HOLLANDALE          33.20N 90.85W
04/07/2006                   WASHINGTON         MS   EMERGENCY MNGR

            FUNNEL CLOUD REPORTED OVER HWY 61 ABOUT 2 MILES NORTH OF
            HOLLANDALE.

0403 PM     HAIL             SCHLATER                33.64N 90.35W
04/07/2006  E0.50 INCH       LEFLORE            MS   EMERGENCY MNGR

            MARBLE SIZED HAIL REPORTED IN SCHLATER.

0418 PM     HAIL             SHAW                    33.60N 90.77W
04/07/2006  E1.25 INCH       BOLIVAR            MS   EMERGENCY MNGR

            HALF DOLLAR SIZED HAIL REPORTED IN SHAW.

0418 PM     TSTM WND GST     SHAW                    33.60N 90.77W
04/07/2006  E60 MPH          BOLIVAR            MS   EMERGENCY MNGR

            60 TO 70 MILE PER HOUR WIND REPORTED IN SHAW.

0418 PM     TSTM WND DMG     WILMOT                  33.06N 91.57W
04/07/2006                   ASHLEY             AR   EMERGENCY MNGR

            POWER LINES REPORTED DOWN ON ASHLEY 95 NEAR WILMOT.

0424 PM     HAIL             2 S CLEVELAND           33.71N 90.73W
04/07/2006  E0.25 INCH       BOLIVAR            MS   EMERGENCY MNGR

0430 PM     TSTM WND DMG     CLEVELAND               33.74N 90.73W
04/07/2006                   BOLIVAR            MS   LAW ENFORCEMENT

            SEVERAL POWER LINES AND TREES DOWN. TREE ON CAR. BLOWN
            TRANSFOMERS, WINDOWS BLOWN OUT AND TWO ROOFS DAMAGED.

0430 PM     TSTM WND DMG     3 S LAKE VILLAGE        33.28N 91.28W
04/07/2006                   CHICOT             AR   EMERGENCY MNGR

            PORCH BLOWN OFF OF TRAILER AND PORTABLE SHED AND LAWN
            MOWER BLOWN OUT OF YARD.

0434 PM     HAIL             1 W ITTA BENA           33.50N 90.34W
04/07/2006  E0.25 INCH       LEFLORE            MS   EMERGENCY MNGR

            PEA SIZED HAIL REPORTED JUST WEST OF ITTA BENA.

0435 PM     TORNADO          5 NE INVERNESS          33.41N 90.53W
04/07/2006                   SUNFLOWER          MS   OTHER FEDERAL

            COLUMBUS AIR FORCE BASE HELICOPTER PILOT REPORTED A
            TORNADO ON THE GROUND NORTHEAST OF INVERNESS.

0442 PM     HAIL             5 N DREW                33.88N 90.53W
04/07/2006  E1.75 INCH       SUNFLOWER          MS   EMERGENCY MNGR

            25 HOMES SUFFERED MAJOR ROOF DAMAGE AND HAD WINDOWS
            BUSTED OUT IN THE PARCHMAN AND DREW AREAS DUE TO
            WIDESPREAD GOLF BALL SIZED HAIL.

0442 PM     TSTM WND DMG     5 N DREW                33.88N 90.53W
04/07/2006                   SUNFLOWER          MS   EMERGENCY MNGR

            EXTENSIVE WIND DAMAGE AND NUMEROUS TREES DOWN

0442 PM     HAIL             EUDORA                  33.12N 91.26W
04/07/2006  E1.00 INCH       CHICOT             AR   EMERGENCY MNGR

            QUARTER SIZED HAIL IN EUDORA.

0445 PM     FUNNEL CLOUD     2 N KILBOURNE           33.03N 91.31W
04/07/2006                   CHICOT             AR   TRAINED SPOTTER

0446 PM     TORNADO          2 NW MORGAN CITY        33.40N 90.37W
04/07/2006                   LEFLORE            MS   EMERGENCY MNGR

            TORNADO REPORTED ON THE GROUND NEAR MORGAN CITY. SEVERAL
            TRAINED SPOTTERS WATCHING TORNADO ON THE GROUND.

0448 PM     HAIL             2 S GREENVILLE          33.36N 91.05W
04/07/2006  E1.75 INCH       WASHINGTON         MS   EMERGENCY MNGR

            GOLF BALL SIZED HAIL REPORTED JUST SOUTH OF GREENVILLE.

0454 PM     TSTM WND DMG     GREENVILLE              33.39N 91.05W
04/07/2006                   WASHINGTON         MS   AIRPLANE PILOT

            60 MPH ESTIMATE, UNOCCUPIED TRACTOR TRAILOR TURNED OVER
            ON HWY 82 WEST

0454 PM     HAIL             GREENWOOD               33.52N 90.19W
04/07/2006  E1.00 INCH       LEFLORE            MS   LAW ENFORCEMENT

            QUARTER SIZED HAIL IN GREENWOOD REPORTED BY GREENWOOD
            POLICE DEPARTMENT.

0454 PM     TORNADO          GREENVILLE              33.39N 91.05W
04/07/2006                   WASHINGTON         MS   EMERGENCY MNGR

            TORNADO REPORTED ON THE GROUND IN GREENVILLE. NO
            STRUCTURAL DAMAGE REPORTED AT THIS TIME...BUT THERE WERE
            NUMEROUS TREES DOWN.

0454 PM     FUNNEL CLOUD     2 S GREENVILLE          33.36N 91.05W
04/07/2006                   WASHINGTON         MS   TRAINED SPOTTER

            FUNNEL CLOUD NORTH EAST OF INTERSECTION OF HWY 454 AND
            HWY 1 SOUTH.

0454 PM     HAIL             GREENVILLE              33.39N 91.05W
04/07/2006  E1.25 INCH       WASHINGTON         MS   TRAINED SPOTTER

            HALF DOLLAR HAIL REPORTED IN GREENVILLE

0454 PM     HAIL             GREENWOOD               33.52N 90.19W
04/07/2006  E0.50 INCH       LEFLORE            MS   EMERGENCY MNGR

            HALF INCH HAIL AT GREENWOOD FLIGHT SERVICES

0511 PM     FUNNEL CLOUD     1 N CARROLLTON          33.52N 89.92W
04/07/2006                   CARROLL            MS   EMERGENCY MNGR

            FUNNEL CLOUD REPORTED JUST NORTH OF CARROLLTON.

0530 PM     HAIL             3 S GRENADA             33.73N 89.81W
04/07/2006  M1.25 INCH       GRENADA            MS   EMERGENCY MNGR

0530 PM     HAIL             3 S GRENADA             33.73N 89.81W
04/07/2006  M1.25 INCH       GRENADA            MS   EMERGENCY MNGR

0545 PM     TSTM WND DMG     INVERNESS               33.35N 90.59W
04/07/2006                   SUNFLOWER          MS   EMERGENCY MNGR

            WAREHOUSE HEAVILY DAMAGED. POSSIBLE TORNADO.

0545 PM     HAIL             INVERNESS               33.35N 90.59W
04/07/2006  E2.00 INCH       SUNFLOWER          MS   EMERGENCY MNGR

0549 PM     TORNADO          7 SE MOORHEAD           33.38N 90.42W
04/07/2006                   LEFLORE            MS   TRAINED SPOTTER

            TRAINED SPOTTERS SAW LARGE TORNADO ON GROUND 7 MILES SE
            OF MOORHEAD

0601 PM     TORNADO          MORGAN CITY             33.38N 90.35W
04/07/2006                   LEFLORE            MS   BROADCAST MEDIA

            TORNADO ON THE GROUND, POWER LINES AND TREES DOWN

0610 PM     TSTM WND DMG     3 SSE ITTA BENA         33.46N 90.31W
04/07/2006                   LEFLORE            MS   TRAINED SPOTTER

            POWER POLES AND LINES DOWN ALONG HIGHWAY 7.

0610 PM     HAIL             3 SSE ITTA BENA         33.46N 90.31W
04/07/2006  M1.75 INCH       LEFLORE            MS   TRAINED SPOTTER

            REPORTED ALONG HIGHWAY 7.

0624 PM     HAIL             CARROLLTON              33.50N 89.92W
04/07/2006  E1.75 INCH       CARROLL            MS   EMERGENCY MNGR

            PENNY TO GOLF BALL SIZED HAIL, MANY CAR WINDOWS DAMAGED
            AND WINDOWS BLOWN OUT OF MOBILE HOME.

0630 PM     HAIL             1 N EUDORA              33.13N 91.26W
04/07/2006  M0.75 INCH       CHICOT             AR   EMERGENCY MNGR

0634 PM     HAIL             2 S CARROLLTON          33.48N 89.92W
04/07/2006  E1.75 INCH       CARROLL            MS   EMERGENCY MNGR

0634 PM     TSTM WND DMG     2 SSE CARROLLTON        33.48N 89.91W
04/07/2006                   CARROLL            MS   EMERGENCY MNGR

            ESTIMATE OF 60 MPH WIND. WINDOWS BLOWN OUT OF HOUSES.

0642 PM     HAIL             DUCK HILL               33.63N 89.71W
04/07/2006  E1.75 INCH       MONTGOMERY         MS   EMERGENCY MNGR

0648 PM     TSTM WND DMG     2 SE BONITA             32.90N 91.65W
04/07/2006                   MOREHOUSE          LA   LAW ENFORCEMENT

            TREES DOWN OVER ROAD

0706 PM     FUNNEL CLOUD     2 N WALTHALL            33.64N 89.28W
04/07/2006                   WEBSTER            MS   EMERGENCY MNGR

            FUNNEL CLOUD REPORTED NORTH OF WALTHALL HEADED TOWARDS
            MANTEE.

0706 PM     TSTM WND DMG     2 W OAK GROVE           32.86N 91.43W
04/07/2006                   WEST CARROLL       LA   PUBLIC

            TREE DOWN ON HWY 2 AND MAJOR ROOF DAMAGE ON A HOUSE AT
            THE INTERSECTION OF HWY2 AND HWY597

0740 PM     HAIL             3 SW CLEVELAND          33.71N 90.76W
04/07/2006  E1.75 INCH       BOLIVAR            MS   EMERGENCY MNGR

            EM REPORTED GOLFBALL SIZED HAIL

0800 PM     HAIL             5 SW DREW               33.76N 90.59W
04/07/2006  E0.88 INCH       SUNFLOWER          MS   PUBLIC

0916 PM     HAIL             1 W LAKE VILLAGE        33.32N 91.30W
04/07/2006  M1.75 INCH       CHICOT             AR   EMERGENCY MNGR

0925 PM     HAIL             SHAW                    33.60N 90.77W
04/07/2006  M0.88 INCH       BOLIVAR            MS   EMERGENCY MNGR

            SWATH OF NICKEL SIZED HAIL FROM SHAW TO CLEVELAND.

0930 PM     TSTM WND DMG     CLEVELAND               33.74N 90.73W
04/07/2006                   BOLIVAR            MS   EMERGENCY MNGR

            TREES AND POWERLINES DOWNED...NO POWER OR COMMS AT EOC
            BUILDING...

0933 PM     HAIL             2 S GREENVILLE          33.36N 91.05W
04/07/2006  E0.88 INCH       WASHINGTON         MS   EMERGENCY MNGR

            ALSO 40-50 MPH WIND GUSTS.

0955 PM     TORNADO          2 N INDIANOLA           33.48N 90.64W
04/07/2006                   SUNFLOWER          MS   EMERGENCY MNGR

            SPOTTERS TRACKED A LARGE TORNADO FROM 2 MILES NORTH OF
            INDIANOLA EAST TO NW OF MOORHEAD. TREES WERE BLOWN DOWN
            ACROSS A ROAD BY THE TORNADO. SPOTTERS ALSO REPORTED
            OBSERVING TRANSFORMERS BLOWING.

1030 PM     HAIL             GREENWOOD               33.52N 90.19W
04/07/2006  M1.25 INCH       LEFLORE            MS   EMERGENCY MNGR

            QUARTER TO HALF DOLLAR SIZED HAIL ON THE NORTH SIDE OF
            GREENWOOD AND IN THE SHELLMOUND COMMUNITY.

&&

AEG
Local storm report, Apr 7, 10:53 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1053 PM CDT FRI APR 07 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     TSTM WND DMG     4 SE GREENVILLE         33.34N 91.00W
04/07/2006                   WASHINGTON         MS   EMERGENCY MNGR

            DAMAGE TO A MOBILE HOME AND ROOF OF A STORAGE BUILDING.
            POSSIBLE TORNADO.

&&

AEG
Local storm report, Apr 7, 11:22 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1122 PM CDT FRI APR 07 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 PM     HAIL             7 W CARROLLTON          33.50N 90.04W
04/07/2006  E0.75 INCH       CARROLL            MS   PUBLIC

            HAIL UP TO PENNY SIZED IN RURAL AREAS WEST OF CARROLLTON.
            RELAYED THROUGH LAW ENFORCEMENT.

&&

AEG
Local storm report, Apr 7, 11:56 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1156 PM CDT FRI APR 07 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1150 PM     HAIL             STARKVILLE              33.46N 88.82W
04/07/2006  M1.75 INCH       OKTIBBEHA          MS   TRAINED SPOTTER

            NICKEL TO GOLF BALL SIZED HAIL REPORTED BY MSU CLIMATE
            LAB. ALSO POWER/TRANSFORMER FLASHED REPORTED AS VISIBLE
            SOUTH OF THE CITY.

&&

AEG

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 7, 7:23 PM CDTSevere Thunderstorm WarningJANIssaquena, Sharkey, Washington52 min
Apr 7, 7:27 PM CDTSevere Thunderstorm WarningJANBolivar, Sunflower49 min
Apr 7, 7:49 PM CDTSevere Thunderstorm WarningJANGrenada24 min
Apr 7, 8:58 PM CDTTornado WarningJANBolivar47 min
Apr 7, 9:14 PM CDTSevere Thunderstorm WarningJANSunflower, Washington61 min
Apr 7, 9:37 PM CDTTornado WarningJANSunflower23 min
Apr 7, 9:53 PM CDTTornado WarningJANLeflore49 min
Apr 7, 10:21 PM CDTTornado WarningJANCarroll39 min
Apr 7, 10:24 PM CDTSevere Thunderstorm WarningJANGrenada66 min
Apr 7, 10:42 PM CDTSevere Thunderstorm WarningJANHolmes, Humphreys11 min
Apr 7, 10:50 PM CDTSevere Thunderstorm WarningJANMontgomery, Webster55 min
Apr 7, 11:00 PM CDTSevere Thunderstorm WarningJANCarroll15 min
Apr 7, 11:16 PM CDTSevere Thunderstorm WarningJANClay44 min
Apr 7, 11:34 PM CDTSevere Thunderstorm WarningJANOktibbeha41 min
Apr 7, 11:44 PM CDTTornado WarningJANOktibbeha31 min
Apr 7, 11:56 PM CDTTornado WarningJANClay, Lowndes49 min
Apr 8, 12:12 AM CDTSevere Thunderstorm WarningJANIssaquena48 min
Apr 8, 12:56 AM CDTSevere Thunderstorm WarningJANKemper, Noxubee49 min
Apr 8, 12:58 AM CDTSevere Thunderstorm WarningJANIssaquena, Sharkey47 min
Apr 8, 1:03 AM CDTSevere Thunderstorm WarningJANKemper, Lauderdale, Neshoba, Newton57 min
Apr 8, 1:13 AM CDTTornado WarningJANKemper, Noxubee32 min
Apr 8, 1:40 AM CDTSevere Thunderstorm WarningJANClaiborne, Warren35 min
Apr 8, 1:41 AM CDTSevere Thunderstorm WarningJANClarke, Jasper, Lauderdale49 min
Apr 8, 2:11 AM CDTSevere Thunderstorm WarningJANHinds49 min
Apr 8, 2:12 AM CDTSevere Thunderstorm WarningJANKemper33 min
Apr 8, 2:23 AM CDTSevere Thunderstorm WarningJANMadison54 min
Apr 8, 4:12 AM CDTLake Wind AdvisoryJANAdams, Bolivar, Carroll, Claiborne, Copiah, Franklin and 14 more17 hr

Nearby

Tornado Warnings in Mississippi, 2006Every tornado warning in 2006Tornadoes in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.